Skip to content
ringing in the ears
460902 posted:
I have recently come off blood pressure meds because of weight loss.(about 2 -3 weeks ago) I know my body is adjusting, but I get palpitations and/or that "flluttery feeling" quite often. Also, I can hear my heart beat in my ears. Is that the same thing as "ringing in the ears". It is very annoying. Comments, please.
Haylen_WebMD_Staff responded:
This article describes the side effects of hypertension and include irregular heart beat and "pounding in ears".

Symptoms of High Blood Pressure

Did you check in with your doctor before discontinuing the medication? If not, please do check in and make sure you discuss these new symptoms. There might be a medication you can try that doesn't have the side effects that caused you to stop earlier.


Helpful Tips

I have been taking lisinopril for 5 years but recently in the last 3 months I have an unexplained rash on my arms that does not go away. I ... More
Was this Helpful?
0 of 0 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health General and Consultative Heart Care Center